CSpace
基于年龄分布和加权总规模的种群系统的最优收获控制
何泽荣1; 朱广田2
2006
Source Publication数学进展
ISSN1000-0917
Volume035Issue:003Pages:315
Abstract研究一类带年龄结构的非线性种群系统的最优收获问题,其生死率依赖于个体年龄和加权总规模.借助不动点原理确立了系统的适定性,应用极大化序列法和紧性证明了最优解的存在性,利用法锥和共轭系统技巧导出了最优性条件,推广了一些文献的工作.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39674
Collection中国科学院数学与系统科学研究院
Affiliation1.杭州电子科技大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
何泽荣,朱广田. 基于年龄分布和加权总规模的种群系统的最优收获控制[J]. 数学进展,2006,035(003):315.
APA 何泽荣,&朱广田.(2006).基于年龄分布和加权总规模的种群系统的最优收获控制.数学进展,035(003),315.
MLA 何泽荣,et al."基于年龄分布和加权总规模的种群系统的最优收获控制".数学进展 035.003(2006):315.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[何泽荣]'s Articles
[朱广田]'s Articles
Baidu academic
Similar articles in Baidu academic
[何泽荣]'s Articles
[朱广田]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[何泽荣]'s Articles
[朱广田]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.